MAUDE Adverse Event Report: CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3; LEAD CATHETER ACCESSORY

CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3; LEAD CATHETER ACCESSORY
Model Number 9183
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this accessory guiding catheter exhibited a curve formation failure which might be due to heat related anomaly or repeated repositioning which the lead could no longer be directed tangent toward the septum and appeared unable to reach the site where placement was initially attempted.This accessory was out of service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The lead catheter was not returned for analysis; therefore, a technical analysis could not be performed.The lead catheter was discarded and will not be returned for analysis.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
DELIVERY CATHETER SSPC3
Common Device Name
LEAD CATHETER ACCESSORY
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd west
valley city UT 84119
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24410961
Report Number2124215-2026-09740
Device Sequence Number13406095
Product Code DQY
UDI-Device Identifier00810024671830
UDI-Public(01)00810024671830
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number9183
Device Catalogue Number9183
Device Lot NumberCL13184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/22/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown